A female asked:
Disclaimer

took plab b 2hrs after unprotected sex on 12/28. period ended on 12/25. light pink spotting starting today 1/3. implantation bleeding or sideeffect?

1 doctor answer
Dr. Usha Mukhytar
26 years experience Gynecology
Side effect: took plan b a wrong time pill withdrawal bleeding
Answered on Jan 4, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 25-year-old female asked:
Dr. Derek Haas
Specializes in Fertility Medicine
Probably not: The plan B pill is a high dose of progesterone which makes your uterine lining incompatible with a potential embryo. That high dose of progesterone c ... Read More
1
1 thank
A 29-year-old female asked:
Dr. Keshab Paudel
19 years experience Internal Medicine
Possibly not: Ovulation usually happens on 14th day if you have regular period and contact on 6th or 7th day usually does not cause implantation on 10th day. If you ... Read More
1
1 thank
A 16-year-old male asked:
Dr. Elise Sadoun
14 years experience Family Medicine
Probably: Can cause irregular bleeding. Please use condoms next time. Good luck.
1
1 thank
A 24-year-old female asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Cannot say: there is a small chance of pregnancy BUT there's a 100% chance that the next day pill changed your hormonal balance. Pregnancy tests are effective at ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month